Phentermine side effects heart

Common Questions and Answers about Phentermine side effects heart

phentermine

If you're gaining 1-2 pounds every day, I'd go to the Dr. and see if there's another underlying cause. I think it's dangerous to experiment with old prescriptions.
hi i cant help you with your question but was rather hoping you could help me do these pills actually work did you lose weight?
I stopped completely and its been almost 3-weeks now, just starting to feel normal. Has anyone had any of these side effects? Not taking anymore until I hear from any of you guys.
I don't know of anyone that has experienced any side effects. My heart beat rate increased, but that is what the drug is supposed to make happen. It made it easier for me to reach my fat burning heart rate, so I didn't have to work out as hard. I can only speak for myself, so it may be a good idea for you to speak with a professional about it.
They are condidered SEVERE side effects. I'm really worried and stopped taking the phentermine today. I'm upset that this is happening because I was losing weight and found this successful. Im getting the B-12 and lipo shots as well. Maybe I will still get results if I stop taking the phentermine and stick to the shots. Does anyone have any feedback or advice.
I suggest you be very careful with phentermine, it is very similar to the chemical makeup of methamphetamine. The side effects of high dose or extended use are similar to amphetamine. This drug can blow out your adrenal glands, make you grind teeth until they rot, cause nervous ticks. When amphetamines were more regulated to sell as diet aids, phentermine started to be the main drug sold for hunger suppression. Be careful, people do get strung out on that drug.
Nervousness. Irritability. Sweating. Nausea. Headache. Dry mouth. Constipation. Sleep problems. Possible addiction. What To Think About Phentermine is no longer marketed in Europe due to a possible association with heart and lung problems.1 It is not known whether these medications are safe to take for more than a few weeks. Weight generally is regained after stopping medication. The best weight-loss medication program will also incorporate a weight-loss diet and exercise.
Phendametrazine has the least side effects. I cannot take my heart racing or feeling jittery so my doctor said this one would work for me.
I start tomorrow with my first shot of the HCG injection are there any side effects? I took the phentermine, and had a racing heart and my blood pressure went up, so the DR. took me off of that, and I am nervous about the shot doing the same thing.
Hi! Yes, taking the two drugs together can cause serious side effects, especially a condition called serotonin syndrome which can cause seizure, hallucination, confusion, extreme blood pressure fluctuations, increased heart rate which can go to dangerous levels, blurred vision etc. Please discuss with your doctor before starting. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you.
Has anyone experienced any bad side effects from the hcg shots? I am administering them myself and just want to know what to look out for.
I would be more worried about the side effects and risks of taking phentermine alone! Elevated heart rate, increased blood pressure, increased peripheral vascular resistance all make for increased risk of heart valve damage and heart attack/failure and stroke. It makes your heart have to work so much harder than it should. If you are taking it for appetite suppression/weight-loss then there are better alternative drugs on the market. Ask your doctor.
Side effects increase as the doses increase and with time. The effects of the drug, weight lose decrease after stopping it. You should be under Doctor’s care with any diet pills. Instead of diet pills, suggest increase your physical activity, which will help with weight loss. Walking is the easiest form of exercise. Try to walk for 20-30 minutes. Park your car in the back of the parking lot and walk to the store. That will give you additional walking.
phen does have possible side effects of increased blood pressure, some people have increased heart rate, palpitations, etc. i personally felt a bit jittery for about 2 days, then felt sick the 3rd day b/c the thought of eating anything made me want to puke b/c i had NO appetite and i literally had to force myself to eat, which makes eating healthier much easier b/c i had no cravings, and still dont and i'm on week 5. and now i feel great. so far i've lost 20 pounds.
This is not recommended for someone trying to lose a few kilos. Also the drug has lot of side effects so cannot be taken for long. It is usually given in initial stages to lower your portion size and start you on path of healthy eating. With time the drug is slowly withdrawn and you eat lesser and healthier. No, drugs etc will work unless you adopt a healthy lifestyle and exercise. Hope this helps. Take care!
3) They are short term only (typically up to 90 days). 4) Increased heart rate is one of the side effects, but it should only last a couple of days or a week at most. If it lasts longer, you're on too high of a dosage. 5) Phentermine isn't a miracle drug. You can't just take them and expect to drop weight. You need to eat healthy, and still exercise to burn off the fat. I've been on them almost two months, and even when I was sick they helped, but I was eating right.
8 Dexfenfluramine, fenfluramine, furazolidone, or MAOIs (eg, phenelzine) because the risk of serious side effects, such as increasing headache, high blood pressure, slow heart rate, elevated temperature, or possibly fatal lung problems, may be increased sorry cant be more helpful
They do not produce the same negative side effects any longer but they also do not do much to curb my appetite, they just help me from falling to sleep while driving to visit my kids every weekend and help me work at night without falling asleep in my chair.
Hi Cindy! I've been taken it too for the last severl years when I'd go off i'd sleep for days. It was a little rougher for me than you. So how are you doing Cindy?
I have no thyroid gland at all and have been on PHENTERMINE for six weeks lost over 33 pounds but my heart beats really fast and you feel like you can't see sometimes. It works for the weight lost but the side effects will make you go to the ER.
I began taking phentermine almost four years ago to help lose those pounds that wouldn't seem to go away. The pills gave me no strange side effects - in fact, it seemed like the only thing that gave me stable blood sugar and allowed me to eat like a "normal person". Recently, I have not been able to refill my prescription, so I am phentermine free and feel as though I'm "detoxing" from the medication. I feel absolutely terrible (not to mention starving!
Phentermine is basically an amphetamine-like drug with the side effect of suppressing the appetite. I worry about the side effects, but have not read anywhere of any cases of any damage or death caused from proper use of this medication. I did take it 10 years ago with the Fen/phen combo just before the Fenfluramine part was pulled from the market. I lost 40 pounds then. So....what is your experience with this?
Hi, I just wanted to reply that I started on Phintermine yesterday and have to say that I have not really been very hungery. I am taking the lowest dose (15) and have had minimal side effects. The only ones I can say that I am experiencing is headache and dry mouth. I have to admit though that I am also doing the Weight Watchers diet in conjunction with taking the pills. I still have an appitite, but it is not like it was.
What were your side effects? My Dr prescribed Topamax but I'm having really bad side effects with it so I don't want to continue.
This means that Meridia can be a target for people who abuse prescription medicines. The most common side effects include headache, dry mouth, anorexia, constipation, and insomnia.
Side effects include diarrhea, dry mouth, constipation, an unpleasant taste, hives, impotence, palpitations, high blood pressure, and fast heart rates. Central nervous system side effects include overstimulation, insomnia, restlessness, tremor, and dizziness. http://www.medicinenet.com/phentermine/article.
I've never touched them again since, but the side effects have still remained. Even if they ARE side-effects.. which is what I'm truly wondering.
2 pills 3 times a day. So, I will definitely be coming off real slow as I do not want any side effects. Good luck in what you decide to do.
MedHelp Health Answers